Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Relative linear sets and similarity of matrices whose elements belong to a division algebra


Authors: M. H. Ingraham and M. C. Wolf
Journal: Trans. Amer. Math. Soc. 42 (1937), 16-31
MSC: Primary 16K40; Secondary 15A21, 15A33
MathSciNet review: 1501911
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K40, 15A21, 15A33

Retrieve articles in all journals with MSC: 16K40, 15A21, 15A33


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1501911-2
PII: S 0002-9947(1937)1501911-2
Article copyright: © Copyright 1937 American Mathematical Society